Generalized Salagean-type harmonic univalent functions


YAŞAR E. , YALÇIN TOKGÖZ S.

STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA, vol.57, no.3, pp.395-403, 2012 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 3
  • Publication Date: 2012
  • Title of Journal : STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA
  • Page Numbers: pp.395-403
  • Keywords: Harmonic, univalent, starlike, convex, modified Salagean operator

Abstract

The main purpose of this paper is to introduce a generalization of modified Salagean operator for harmonic univalent functions. We define a new subclass of complex-valued harmonic univalent functions by using this operator, and we investigate necessary and sufficient coefficient conditions, distortion bounds, extreme points and convex combination for the above class of harmonic univalent functions.